Seguir
Prashant Kumar Pandey
Prashant Kumar Pandey
Dirección de correo verificada de itbhu.ac.in
Título
Citado por
Citado por
Año
Variational approach for tempered fractional Sturm–Liouville problem
PK Pandey, RK Pandey, S Yadav, OP Agrawal
International Journal of Applied and Computational Mathematics 7 (2), 51, 2021
162021
Numerical approximation of tempered fractional Sturm‐Liouville problem with application in fractional diffusion equation
S Yadav, RK Pandey, PK Pandey
International Journal for Numerical Methods in Fluids 93 (3), 610-627, 2021
122021
Variational approximation for fractional Sturm–Liouville problem
PK Pandey, RK Pandey, OP Agrawal
Fractional Calculus and Applied Analysis 23 (3), 861-874, 2020
122020
Sturm's theorems for generalized derivative and generalized Sturm--Liouville problem
RK Pandey, PK Pandey, OP Agrawal
Mathematical Communications 28 (1), 141-152, 2023
32023
Variational and Numerical Approximations for Higher Order Fractional Sturm-Liouville Problems
D Pandey, PK Pandey, RK Pandey
Communications on Applied Mathematics and Computation, 1-21, 2024
2024
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–5